Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Global regularity for the Yang–Mills equations on high dimensional Minkowski space


About this Title

Joachim Krieger, Bâtiment des Mathématiques, EPFL, Station 8, CH-1015 Lausanne, Switzerland and Jacob Sterbenz, Department of Mathematics, University of California, San Diego, La Jolla, California 92093-0112

Publication: Memoirs of the American Mathematical Society
Publication Year 2012: Volume 223, Number 1047
ISBNs: 978-0-8218-4489-2 (print); 978-0-8218-9871-0 (online)
DOI: http://dx.doi.org/10.1090/S0065-9266-2012-00566-1
Published electronically: October 4, 2012
Keywords: wave-equation, Yang-Mills equations, critical regularity
MSC (2010): Primary 35L70; Secondary 70S15

View full volume PDF

View other years and numbers:

Table of Contents


Chapters

  • Chapter 1. Introduction
  • Chapter 2. Some gauge-theoretic preliminaries
  • Chapter 3. Reduction to the “main a-priori estimate”
  • Chapter 4. Some analytic preliminaries
  • Chapter 5. Proof of the main a-priori estimate
  • Chapter 6. Reduction to approximate half-wave operators
  • Chapter 7. Construction of the half-wave operators
  • Chapter 8. Fixed time estimates for the parametrix
  • Chapter 9. The dispersive estimate
  • Chapter 10. Decomposable function spaces and some applications
  • Chapter 11. Completion of the proof

Abstract


This monograph contains a study of the global Cauchy problem for the Yang-Mills equations on and higher dimensional Minkowski space, when the initial data sets are small in the critical gauge covariant Sobolev space . Regularity is obtained through a certain “microlocal geometric renormalization” of the equations which is implemented via a family of approximate null Crönstrom gauge transformations. The argument is then reduced to controlling some degenerate elliptic equations in high index and non-isotropic spaces, and also proving some bilinear estimates in specially constructed square-function spaces.

References [Enhancements On Off] (What's this?)